# SDR RAIA961206

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Failed
- Location: Lt Engine
- Part time: 10,620 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - FLT 7316 - LEFT ENGINE WILL NOT MAKE TORQUE.  REMOVED AND REPLACED TORQUE SIGNAL CONDITIONER.  (M)
